[YEA] Art from Vancouver, BC. I realized today that peanuts were causing pain in my feet thanks to what I recalled from your posting. Also remember seeing another post about peanuts having l-arginine in them. I looked up l-arginine on Wikipedia and found out that it is related to aspartic acid(Aspartame). There is a list of other foods there that contain it. I have B neg blood and most of what is listed are foods that I should not eat according to the book EAT RIGHT FOR YOUR TYPE by Peter J. D'Adamo. I would recommend that anyone with neuropahy look l-arginine up on Wikipedia.
Replied by Carrie
07/30/2013Posted by Diane (Framingham, Ma) on 11/12/2012
Ted or Bill, I have gotten conflicting information from 2 doctors regarding my B vitamin levels... First of all I have terrible peripheral neuropathyand have tried everything out there... I had a test for my B vitamins and one Dr.said I was high in my B-6 which is 96... (normal range is 5-50)..
I was also told by this Dr. that my B-2 was high at 67 (normal range is 2-15).
She told me to go off any B vites and my neuropathy would ease up as this was contributing to my pain etc...
I decided to get a second opinion and the new Dr. said that, "the only neuropathy ever seen with B vitamins was when people absurdly took 4000-6000 mg of daily B-6 per day which caused mild neuropathy that was reversable when they discontinued that absurd dosing.. Some Dr. S tell you this as though it could happen at normal doses. " This is directly from the report.
I want to take high B-6 and B-3 and am understandably confused... and in pain... Thank you.Replied by Art
Vancouver Bc., Canada
Approval Ratings NAY (1) 100% Posted by Denise (Seattle) on 10/30/2013
[NAY] I tried B-12 patches for my terrible neuropathy and my cramping and shooting/stabbing pains got worse..I thought all B vitamins were water soluable so this wouldn't happen. Anybody have any suggestions as why this might happen? Thank you.Replied by Mama To Many